MathSciNet Relay Station
MathSciNet bibliographic data
MR393759 35B10 (34C25)
Hastings, S. P. On the existence of homoclinic and periodic orbits for the Fitzhugh-Nagumo equations. Quart. J. Math. Oxford Ser. (2) 27 (1976), no. 105, 123–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement